# SDR USAA200705U05

- Difficulty date: May 11, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 48,043 hours, 32,672 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK FOUND AT STA 344, STR 15, TIE CLIP.  REMOVED & REPLACED STRINGER CLIP PER SRM 51-10-02.
